Robbybarkan@ya 2007-09-03 15:52:41
My doctor gave me 2 months of Protonix samples for reflux disease.
It gives me a whopping headache. I want to decrease the dose to
20mg by splitting it, but the drug info warns not to.
Is this because I will lose the delayed 24 hour protection,
or is there some toxic reaction to swallowing an open pill?
John que 2007-09-03 15:53:21
Don’t try splitting these pills. They are time released.
These meds have rather short serum half lives if given
in a rapid release form. I suspect this isn’t the whole
story but it is enough to get the drug companies to
use timed release caplets, or timed release granule filled capsules.
Proton pump inhibitor caused me, also, to be much more
prone to headaches.
Change your sleeping position!
News reader 2007-09-05 22:23:15
Protonix has been giving me headaches and a feeling of eyestrain.
How much does one need to raise the head of the bed? I put some blocks under
the two feet of the head-end of the bed, raising it about 6 inches. This is
about as much as I can tolerate. Any more and I REALLY feel like I am going
to slide off onto the floor.
Derek f. 2007-09-05 22:23:26
Is that what they mean about drifting off to sleep?